Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Suffer from headaches and memory loss. Diagnosed with sarcoidosis. On methotrexate. MRI says multiple foci of abnormal hyperintensivity. Please explain

Hi, my daughter has sarcoidosis and recently had MRI of brain as she is having bad headaches and some mental loss (forgetting to finish tasks and being foggy with instructions). she is on Methotrexate . MRI result says multiple foci of abnormal T2/FLAIR signalhyperintesivity ... both cerebral hemisheres, predominantly in periventricular and deep white matter . What might we be looking at?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

Multiple white matter lesions as described in your daughter's MRI brain report do not represent any serious illness.

They are non-specific findings and can occur in a variety of conditions, such as migraine, lack of blood flow to brain, etc. They can also occur in sarcoidosis.

So, as of now, no specific treatment is needed for the MRI abnormalities.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor